MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTITEST; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTITEST; COUNTER, DIFFERENTIAL CELL
Model Number 337166
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the ifu was missing from packaging of bd multitest¿.The following information was provided by the initial reporter, translated from german to english: the customer got the new lot of the reagent and the ifu were missing in the package.Only a note about storage conditions was inside.
 
Additional Manufacturer Narrative
H.6.Investigation: scope of issue: the scope of issue is limited to part 337166 lot 30559.Problem statement: customer reported complaint on 18-jun-2021, that that the instructions for use document (ifu) was missing from the kit, part 337166 lot 30559.Manufacturing defect trend: there are no quality notifications (qn-zm) for material 337166 related to the reported issue.Date range (incident to 12 months back) is from 18-jun-2020 to 18-jun-2021.Root cause analysis: based on the investigation result, root cause was not determined.Complaint history review: there is only one complaint related to the reported complaint, it is this complaint.Date range is from 18-jun-2020 to 18-jun-2021.Risk review: process failure mode effects analysis (pfmea) 10000525149 rev.01.Risk mitigation is sufficient.Hazard(s) identified? yes.Hazard #: not numbered; hazard : missing datasheet; cause: operator skipped box or component when packaging.Harmful effects: cannot run assay.Delay in testing.Severity:_3; probability: 2; risk index: 18; implementation: ms defines components.Risk control: pr003: 100% inspection of packaged product.Effectiveness verification: not applicable.New hazard: no.Mitigation(s) sufficient: yes.Batch history record (bhr) review: bhr for part 337166 lot 30559 was reviewed.The materials met all the manufacturing specifications prior to release.Ms337166 rev.10 shows that each kit contains one ifu and the number of ifu used equals the number of kits made.The inspection report dated 07-jan-2021 indicates that the required insert (including ifu) was present.Returned sample analysis: a return sample is not requested because a photo of an opened kit would not indicate if the ifu was present when the kit left bd.A photo is not requested because a photo of an opened kit would not indicate if the ifu was present when the kit left bd.Retain sample analysis: a sample of the retained kit, part 337166 lot 30559, was inspected.The defect was not present: the instructions for use were correctly placed.Conclusion: based on the investigation result, complaint was not confirmed.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD MULTITEST
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key12162508
Report Number2916837-2021-00307
Device Sequence Number3577530
Product Code GKZ
UDI-Device Identifier00382903371662
UDI-Public00382903371662
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K060375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2022
Device Model Number337166
Device Catalogue Number337166
Device Lot Number30559
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date08/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1